MathSciNet Relay Station
MathSciNet bibliographic data
MR2079769 47D06 (35J10 42B30 46E15)
Dziubański, Jacek; Zienkiewicz, Jacek Hardy spaces $H^1$ for Schrödinger operators with certain potentials. Studia Math. 164 (2004), no. 1, 39–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement